Spectral Representation of Local Semigroups.
Mathematische Annalen, Tome 259 (1982), pp. 455-470
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163644,
author = {S. Kantorovitz and R.J. Hughes},
title = {Spectral {Representation} of {Local} {Semigroups.}},
journal = {Mathematische Annalen},
pages = {455--470},
year = {1982},
volume = {259},
zbl = {0468.47026},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163644/}
}
S. Kantorovitz; R.J. Hughes. Spectral Representation of Local Semigroups.. Mathematische Annalen, Tome 259 (1982), pp. 455-470. http://geodesic.mathdoc.fr/item/MAN_1982__259_163644/